http://ir.sinica.edu.tw/handle/201000000A/41349
Title: | Asymptotic normality for non-linear functionals of non-causal linear processes with summable weights |
Authors: | Cheng, Tsung-Lin Ho, Hwai-Chung |
Issue Date: | 2005-04-01 |
Relation: | Journal of Theoretical Probability 18(2), 345-358 |
URI: | http://ir.sinica.edu.tw/handle/201000000A/41349 |
ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0894-9840&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
URL: | http://www.springerlink.com/content/t512610151161053/fulltext.pdf |
Appears in Collections: | 統計科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.